# SDR CA990927006

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: 071128271
- Condition: Malfunctioned
- Location: Vhf System
- Part time: 6,793 hours
- Component: King, COMMCNTRL
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED NR 1 COMM SOMETIMES EXPERIENCES UNCOMMANDED FREQUENCY CHANGES, UNCOMMANDED TRANSMISSIONS, AND CAN BE DIFFICULT TO TUNE.  REPLACED WITH SERVICEABLE UNIT.
